# SDR FDEA201110194580

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: None
- Location: Bs 1573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING STRINGER REPAIR AT STA 1573, STR 27R, REQUIRES SUPPLEMENTAL INSP. PERFORM THE SUPPLEMENTAL INSP ON THE STRINGER REPAIR AREA IAW THE SRM 53-00-03, FIG 201, REPAIR 1, TABLE IV, ZONE 1 REQUIREMENTS IAW FORM 8100-9, DATED OCT 17, 2011. REF: N00121 FOR SKIN REPAIR COMMON TO EXISTING STRINGER REPAIR,CATEGORY A REPAIR,  MAJOR REPAIR.
